Cart (Loading....) | Create Account
Close category search window

On the aperiodic and odd correlations of the binary Shanbhag-Kumar-Helleseth sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Koponen, S. ; L.M. Ericsson, Turku, Finland ; Lahtonen, J.

A previously derived upper bound on hybrid sums over Galois rings is combined with a method due to Vinogradov (1954) to obtain an upper bound for the maximum aperiodic and odd correlations of the binary sequences constructed by Shanbhag, Kumar, and Helleseth (see Proc. 1995 IEEE Int. Symp. on Information Theory, 1995)

Published in:

Information Theory, IEEE Transactions on  (Volume:43 ,  Issue: 5 )

Date of Publication:

Sep 1997

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.